Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Dispersion Matrices for Variance Components Models

S. R. Searle and Harold V. Henderson
Journal of the American Statistical Association
Vol. 74, No. 366 (Jun., 1979), pp. 465-470
DOI: 10.2307/2286357
Stable URL: http://www.jstor.org/stable/2286357
Page Count: 6
  • Download ($14.00)
  • Cite this Item
Dispersion Matrices for Variance Components Models
Preview not available

Abstract

The dispersion matrix of balanced data in a two-way crossed-classification variance-components model is generalized to the case of any balanced-data variance-components model, consisting of crossed and/or nested classifications. The eigenvalues, determinant and inverse, of this generalized matrix are derived.

Page Thumbnails

  • Thumbnail: Page 
465
    465
  • Thumbnail: Page 
466
    466
  • Thumbnail: Page 
467
    467
  • Thumbnail: Page 
468
    468
  • Thumbnail: Page 
469
    469
  • Thumbnail: Page 
470
    470